Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The transformation of Wiener integrals by nonlinear transformations


Authors: R. H. Cameron and W. T. Martin
Journal: Trans. Amer. Math. Soc. 66 (1949), 253-283
MSC: Primary 46.3X
MathSciNet review: 0031196
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386–396. MR 0010346
  • [2] Gerhard Kowaleski, Einführung in die Determinantentheorie, Leipzig, 1909.
  • [3] Vito Volterra, Leçons sur les fonctions de lignes, Paris, 1913.
  • [4] E. T. Whittaker and G. N. Watson, A course of modern analysis, New York, 1945.
  • [5] Norbert Wiener, Generalized harmonic analysis, Acta Math. 55 (1930), no. 1, 117–258. MR 1555316, 10.1007/BF02546511

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0031196-6
Article copyright: © Copyright 1949 American Mathematical Society